# SDR CALA2013081390428

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 88,738 hours, 14,202 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Exposed
- Location: Aft Galley P52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P52, PIGTAIL AFT GALLEY EXPOSED WIRES.  WIRES ARE STILL INSULATED. CB PULLED AND COLLARED.  REPLACED: REPLACED PIGTAIL. OPS CK NORMAL.
